# SDR QXEA200400713

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,964 hours, 21,405 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974730
- Part serial: 91062902
- Condition: Malfunctioned
- Location: Flt Guidance
- Part time: 23,090 hours, 32,511 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RDM- AFTER TOUCHDOWN, BOTH MAIN GEAR ON THE GROUND, NOSE IN THE AIR, RT AILERON APPLIED FOR CROSSWINDS, CONTROL COLUMN FROZE IN PLACE AND HAD TO BE OVERPOWERED.  BOTH PITCH AND ROLL STUCK IN PLACE.  AIRCRAFT ACCOMPLISHED AN UNEVENTFUL TAXI TO THE GATE.  FIRST OPERATION CHECK FLIGHT FAILED.  MAINTENANCE REPLACED BOTH FLIGHT GUIDANCE COMPUTERS, AND THE AFCS CONTROL PANEL.  SECOND OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.  AFCS CONTROL PANEL S/N 90101208 (6778 TSR), NR 2 FLIGHT GUIDANCE COMPUTER S/N 96064529 (3317 TSR).
